# SDR YYFA20121222003

- Difficulty date: December 22, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,291 hours, 41,156 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA INOP UNABLE TO TRANSMIT AND RECEIVE BETWEEN COCKPIT AND L1 STATION, ALSO UNABLE TO COMMUNICATE BETWEEN CABIN, PA GOES DEAD IN FLIGHT.
